# SDR 9506362711

- Difficulty date: April 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715RC
- Make and model: Boeing 727-2S7
- Aircraft serial: 22019
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: HG480B13
- Condition: Malfunctioned
- Location: Ee Compartment
- Part time: 35,303 hours
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE CLIMB AT 1600 FEET, AUTO-PILOT SYSTEM DISCONNECTED WITH AIRCRAFT OUT OF TRIM AND UNCOMMANDED RUDDER INPUT.  RETURNED TO MIA WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED NR 1 AIR DATA COMPUTER.  OPERATIONAL CHECK NORMAL PER MM.
